MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD¿ NEOFLON PRO SAFETY 24GX0.75IN WINGED; PERIPHERAL VASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) BD¿ NEOFLON PRO SAFETY 24GX0.75IN WINGED; PERIPHERAL VASCULAR CATHETER
Catalog Number 391662
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 03/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown.(b)(6).A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that there have been ongoing issues with the back flow of bd¿ neoflon pro safety 24gx0.75in winged once the safety device is removed.Healthcare worker exposed to blood.No medical intervention was reported.
 
Additional Manufacturer Narrative
Investigation: 3 representative samples were returned for evaluation the samples were not decontaminated by vendor.The investigation was not able to confirm what customer had experienced as returned representative samples passed cathena ¿ time to visualize flashback at flash chamber test.A review was performed for the last 12 months of quality notification.There was no quality notification was raised for the reported non ¿ conformance.No abnormality was observed during the production of the reported batch.The investigation was not able to confirm what customer had experienced as returned representative samples passed cathena- time to visualize flashback at flash chamber test.Hence, root cause is unable to be determined.
 
Event or Problem Description

Brand Name
BD¿ NEOFLON PRO SAFETY 24GX0.75IN WINGED
Common Device Name
PERIPHERAL VASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8464993
Report Number8041187-2019-00261
Device Sequence Number1436322
Product Code FOZ
UDI-Device Identifier00382903916627
UDI-Public00382903916627
Combination Product (Y/N)N
PMA/510(K) Number
K172506
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2021
Device Catalogue Number391662
Device Lot Number8086300
Initial Date Received by Manufacturer 03/13/2019
Supplement Date Received by Manufacturer03/13/2019
Initial Report FDA Received Date03/29/2019
Supplement Report FDA Received Date05/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;